MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Codes No Display/Image (1183); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this integrated programmer while interrogating and lead threshold testing one half of the screen went black and the other half was kind of frozen.Technical services (ts) recommended return of programmer for repair.No adverse patient effects were reported.This programmer is expected to be returned to boston scientific.
 
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
Follow up report 1 (correction): this report is being submitted to update section b5 and h6 device codes.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this integrated programmer while interrogating and lead threshold testing one half of the screen went black and the other half was kind of frozen.It was suspected to be related to the software that was not eliciting the pacemaker-based application on the screen.Technical services (ts) recommended return of programmer for repair.No adverse patient effects were reported.This programmer is expected to be returned to boston scientific.
 
Additional Manufacturer Narrative
The returned programmer was analyzed, passed all tests performed, and exhibited normal device characteristics.Field observation of a display failure, in which half of the screen was not lit and not functioning was not confirmed through return product testing.Analysis found no evidence of device defect, malfunction or damage outside the bounds of normal medical use.Follow up report 1 (correction): this report is being submitted to update section b5 and h6 device codes.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this integrated programmer while interrogating and lead threshold testing one half of the screen went black and the other half was kind of frozen.It was suspected to be related to the software that was not eliciting the pacemaker-based application on the screen.Technical services (ts) recommended return of programmer for repair.No adverse patient effects were reported.This programmer was already returned to boston scientific.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no
4640 guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23091372
Report Number2124215-2025-65838
Device Sequence Number9682787
Product Code OSR
UDI-Device Identifier00802526610202
UDI-Public(01)00802526610202
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3300
Device Catalogue Number3300
Device Lot Number003950
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/02/2025
01/13/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/02/2025
01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown